MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL CHEMO 9GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305603
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed in and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll chemo 9gal yellow was missing lids.The following information was provided by the initial reporter: it was reported that the customer received 1 case of containers without lids.
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint was received regarding missing lid(s) and investigation was completed with the information provided.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process for the lot 1102927 reported, additionally, a review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process because there is not enough information like method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SHARPS COLL CHEMO 9GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12038050
Report Number2243072-2021-01721
Device Sequence Number16368170
Product Code FMI
UDI-Device Identifier00382903056033
UDI-Public00382903056033
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305603
Device Catalogue Number305603
Device Lot Number1102927
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date06/21/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1